MathSciNet Relay Station
MathSciNet bibliographic data
MR1961959 81T45 (57M27 81P68 82B10 82D55)
Freedman, Michael H. A magnetic model with a possible Chern-Simons phase. With an appendix by F. Goodman and H. Wenzl. Comm. Math. Phys. 234 (2003), no. 1, 129–183.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement